Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2016: 0.37

SCImago Journal Rank (SJR) 2016: 0.276
Source Normalized Impact per Paper (SNIP) 2016: 0.793

Mathematical Citation Quotient (MCQ) 2016: 0.09

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 13, Issue 2 (Jun 2005)

Issues

Upper estimate of overrunning by Subφ(Ω) random process the level specified by continuous function

Olga Vasylyk / Yuriy Kozachenko / Rostyslav Yamnenko

In this paper we consider random process from the space Subφ(Ω), which is defined on compact set, and the probability that supremum of this process exceeds some function. The class of Subφ(Ω) random processes is more general than the class of Gaussian processes. By applying obtained estimation to a fluid queue fed by a process of Ornstein-Uhlenbeck from the space strictly Subφ(Ω), where

we show that for interval [a, b] there exist constants A, B, D and

for large enough buffer capacity x.

Key Words: φ-sub-Gaussian stochastic process;; metric entropy;; supremum distribution;; process of Ornstein-Uhlenbeck.

About the article

Published in Print: 2005-06-01


Citation Information: Random Operators and Stochastic Equations rose, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/156939705323383832.

Export Citation

Comments (0)

Please log in or register to comment.
Log in